Antimicrobial-induced Electrolyte and Acid-Base Disturbances.
Аннотация
Antimicrobials are one of the most widely prescribed classes of therapeutic agents. Although adverse effects of antimicrobials are generally minimal and reversible, serious sequelae can sometimes remain, such as unusual forms of renal failure, acid base disturbance and electrolyte abnormalities. Many antimicrobials, especially vancomycin or aminoglycosides, are associated with development of acute renal failure caused by acute tubular necrosis, allergic acute interstitial nephritis, or vasculitis. Besides, some antimicrobial agents can cause serious fluid and electrolyte imbalance. To prevent these serious consequences, early recognition and correction of their harmful renal and electrolyte effects are required.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.